Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am bleeding on the implanon for 3 weeks now

HI, I have been on the implanon for a little over a year now, when i first got it i bled for three months, which is normal for when i switch birth control but now i have been on my period for three weeks and is highly irritating, How do I get it to stop?

Asked On : Sat, 3 Jul 2010
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
I'm on the implanon birthcontrol too. I've only had mine for a month or so,but if you will go to (look on the back of the card the doctor gave you). Go to that website and look up the side effects and othe causes of the birthcontrol. The number one reason of early removal was long periods of bleeding. It shows you the average amount of time different groups of women bled. I really think you should take a look at it. It causes weight gain, headaches, breast tenderness, and these are just a few of a dozen side effects of implanon.
Answered: Wed, 18 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor